- -

Maurey-Rosenthal factorization for p-Summing operators and Dodds-Fremlin domination

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Maurey-Rosenthal factorization for p-Summing operators and Dodds-Fremlin domination

Show simple item record

Files in this item

dc.contributor.author Palazuelos, Carlos es_ES
dc.contributor.author Sánchez Pérez, Enrique Alfonso es_ES
dc.contributor.author Tradacete Pérez, Pedro es_ES
dc.date.accessioned 2015-11-04T12:19:11Z
dc.date.available 2015-11-04T12:19:11Z
dc.date.issued 2012
dc.identifier.issn 0379-4024
dc.identifier.uri http://hdl.handle.net/10251/56997
dc.description.abstract We characterize by means of a vector norm inequality the space of operators that factorize through a p-summing operator from anLr-space to an Ls-space. As an application, we prove a domination result in the sense of Dodds-Fremlin for p-summing operators on Banach lattices with cotype 2, showing moreover that this cannot hold in general for spaces with higher cotype. We also present a new characterization of Banach lattices satisfying a lower 2-estimate in terms of the order properties of 2-summing operators. © by THETA, 2012. es_ES
dc.description.sponsorship First author partially supported by Spanish grants MTM2008-01366, I-MATH and CCG08- UCM / ESP-4394. Second author supported by the Ministerio de Educacion y Ciencia, under project MTM2009-14483-C02-02 (Spain), and FEDER. Third author partially supported by Spanish MICINN through Juan de la Cierva program and grant MTM2008-02652, Santander/Complutense PR34/07-15837 and Generalitat Valenciana grant Prometeo/2008/101.
dc.language Inglés es_ES
dc.publisher THETA FOUNDATION es_ES
dc.relation MEC/MTM2009-14483-C02-02 es_ES
dc.relation info:eu-repo/grantAgreement/MICINN//MTM2008-02652/ES/OPERADORES, RETICULOS Y GEOMETRIA DE ESPACIOS DE BANACH/ es_ES
dc.relation info:eu-repo/grantAgreement/MICINN//MTM2008-01366/ES/MATEMATICAS E INFORMACION CUANTICA/ es_ES
dc.relation GV/PROMETEO/2008/101
dc.relation Banco Santander-UCM/PR34/07-15837
dc.relation UCM/CCG08-UCM/ESP-4394
dc.relation.ispartof Journal of Operator Theory es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Banach lattice es_ES
dc.subject Dodds-Fremlin domination. es_ES
dc.subject Factorization es_ES
dc.subject P-summing operator es_ES
dc.subject Positive operator es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Maurey-Rosenthal factorization for p-Summing operators and Dodds-Fremlin domination es_ES
dc.type Artículo es_ES
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Palazuelos, C.; Sánchez Pérez, EA.; Tradacete Pérez, P. (2012). Maurey-Rosenthal factorization for p-Summing operators and Dodds-Fremlin domination. Journal of Operator Theory. 68(1):205-222. http://hdl.handle.net/10251/56997 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://www.theta.ro/jot.html es_ES
dc.description.upvformatpinicio 205 es_ES
dc.description.upvformatpfin 222 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 68 es_ES
dc.description.issue 1 es_ES
dc.relation.senia 235020 es_ES
dc.contributor.funder Ministerio de Educación y Ciencia
dc.contributor.funder Ministerio de Ciencia e Innovación
dc.contributor.funder Generalitat Valenciana
dc.contributor.funder Banco Santander
dc.contributor.funder Universidad Complutense de Madrid


This item appears in the following Collection(s)

Show simple item record